# SDR UPS05844116

- Difficulty date: February 22, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN CRACKED AT RT PRIMARY HEAT EXCHANGER CUTOUT AT LOWER AFT CORNER.  CRACK APPROX 1 INCH LONG.  CUT OUT DAMAGED SKIN, NDT VERIFIED.  FAB DOUBLER AT FILLER FROM SHT2024 T3-.100.  INSTALLED CONICAL WASHERS AND ALL REPAIR PARTS REF SRM ADDM EO DC8-5330-4732-D.
